# SDR MFGA20220412001

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N408GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK382
- Aircraft time: 8,310 hours, 7,428 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM KAPF THE CREW WERE FLYING TO CSHELL FIX AND WERE NOTIFIED BY ATC THE WERE 50 MILES OFF COURSE WITH ALL COCKPIT NAVIGATION INDICATIONS NORMAL. THE CREW THEN ELECTED TO RETURN TO KAPF VIA ATC VECTORING AND LANDED WITH OUT ISSUE. MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND BOTH FMS'S AND GPS'S NOT SYNCED.AFTER PERFORMING SYNCING PROCEDURE PER 400A AMM 34-20-01 SYSTEMS SHOWED NO ERRORS. THE AIRCRAFT WAS RETURNED TO SERVICE AND HAS FLOWN WITH OUT ANY OTHER ISSUES.
